cnrs   Université de Toulouse
With cedram.org

Table of contents for this issue | Previous article | Next article
B. Bonnard; E. Trélat
On the role of abnormal minimizers in sub-riemannian geometry
Annales de la faculté des sciences de Toulouse Sér. 6, 10 no. 3 (2001), p. 405-491, doi: 10.5802/afst.998
Article PDF | Reviews MR 1923686 | Zbl 1017.53034

Bibliography

[1] Agrachev (A.). - Compactness for sub-Riemannian length minimizers and subanalyticity, Rend. Semin. Mat. Torino, Vol. 56, 1999.  MR 1845741 |  Zbl 1039.53038
[2] Agrachev (A.), Bonnard (B.), Chyba (M.), Kupka (I.). - Sub-Riemannian sphere in the Martinet flat case, ESAIM/COCV, Vol. 2, 377-448, 1997.  MR 1483765 |  Zbl 0902.53033
[3] Agrachev (A.), El Alaoui , Gauthier (J.P.). - Sub-Riemannian metrics on R3, Canadian Math. Cont. Proc., Vol. 25, 29-76, 1998.  MR 1648710 |  Zbl 0962.53022
[4] Agrachev (A.), El Alaoui , Gauthier (J.P.), Kupka (I.). - Generic singularities of sub-Riemannian on IR,3, C.R.A.S., Paris, 377-384, 1996.  MR 1378516 |  Zbl 0843.53025
[5] Agrachev (A.), Sarychev (A.). - On abnormal extremals for Lagrange variational problems, J. Math. Systems, Estimation and Control, Vol. 8, No. 1, 1998, 87-118.  MR 1486492 |  Zbl 0826.49012
[6] Agrachev (A.), Sarychev (A.). - Strong minimality of abnormal geodesics for 2-distributions in SR-geometry, J. of Dynamical and Control Systems, Vol. 1, No. 2, 139-176, 1995.  MR 1333769 |  Zbl 0951.53029
[7] Bellaïche (A.), Risler (J.J.) (Editors). - Sub-Riemannian geometry, Birkhäuser, 1996, Progress in Mathematics, Vol. 144.  MR 1421821 |  Zbl 0848.00020
[8] Bliss (G.A.). - , Lectures on the calculus of variations, University of Chicago Press, Chicago, 1946.  MR 17881 |  Zbl 0063.00459
[9] Bonnard (B.). - Feedback equivalence for nonlinear systems and the time optimal control problem, SIAM J. on control and optimization, 29, 1300-1321, 1991.  MR 1132184 |  Zbl 0744.93033
[10] Bonnard (B.), Chyba (M.). — Méthodes géométriques et analytiques pour étudier l'application exponentielle, la sphère et le front d'onde en géométrie SR dans le cas Martinet, ESAIM/COCV, Vol. 4, 245-334, 1999.  MR 1696290 |  Zbl 0929.53016
[11] Bonnard (B.), Heutte (H.). - La propriété de stricte anormalité est générique, Preprint Labo. de Topologie Dijon, 1995.
[12] Bonnard (B.), Kupka (I.). - Théorie des singularités et optimalité des trajectoires singulières dans le problème du temps minimal, Forum Math. 5, 111-159, 1991. Article |  MR 1205250 |  Zbl 0779.49025
[13] Bonnard (B.), Kupka (I.). - Generic properties of singular trajectories, Annales de l'IHP, Analyse non linéaire, Vol. 14, No. 2, 167-186, 1997. Numdam |  MR 1441391 |  Zbl 0907.93020
[14] Bonnard (B.), Launay (G.), Trélat (E.). - The transcendence we need to compute the sphere and wave front in Martinet SR-geometry, Contemporary Mathematics and its Applications, Vol. 64, VINITI, Moscow, 1999, pp 82-117. English version in Journal of Mathematical Sciences (Kluwer), Vol. 103 (6), 2001, pp 688-708.  MR 1871126 |  Zbl 0999.58007
[15] Bruno (A.D.). - Local methods in nonlinear differential equations, Springer Verlag, 1989.  MR 993771 |  Zbl 0674.34002
[16] Chaperon (M.). - Géométrie différentielle et singularités des systèmes dynamiques, Astérisque 138-139, SMF, 1986.  MR 858911 |  Zbl 0601.58002
[17] Chyba (M.). — Le cas Martinet en géométrie sous-Riemannienne, Thèse de l'Université de Bourgogne, 1997.
[18] Davis (H.). — Introduction to nonlinear differential and integral equations, Dover, 1962.  MR 181773 |  Zbl 0106.28904
[19] Van Den Dries (L.), Macintyre (A.), Marker (D.). — The elementary theory of restricted analytic fields with exponentiation, Annals of Mathematics, 140, 183-205, 1994.  MR 1289495 |  Zbl 0837.12006
[20] Van Den Dries (L.), Miller (C.). - Geometric categories and o-minimal structures, Duke Math. Journal, Vol. 84, No. 2, 1996. Article |  MR 1404337 |  Zbl 0889.03025
[21] Heutte (H.). - Propriétés génériques des extrémales singulières dans le cas multi-entrée, Preprint Labo. de Topologie Dijon, 1995.
[22] IL'YASHENKO (Yu.S.). — Finiteness theorems for limit cycles, Translations of Mathematical Monographs, Vol. 94, 1991.  MR 1133882 |  Zbl 0743.34036
[23] Krener (A.J.). - The higher order maximal principle and its applications to singular extremals, SIAM J. on Control and Opt., Vol. 15, 256-293, 1977.  MR 433288 |  Zbl 0354.49008
[24] Kupka (I.). — Abnormal extremals, Preprint, 1992.
[25] Kupka (I.). — Géométrie sous-Riemannienne, Séminaire Bourbaki, 1996. Numdam |  MR 1472545 |  Zbl 0893.53013
[26] Lawden (D.F.). - , Elliptic functions and applications, Springer Verlag, 1980.  MR 1007595 |  Zbl 0689.33001
[27] Lee (E.B.), Markus (L.). - Foundations of optimal control theory, John Wiley, New York, 1967.  MR 220537 |  Zbl 0159.13201
[28] Lion (J.M.), Rolin (J.P.). — Théorèmes de préparation pour les fonctions logarithmico-exponentielles, Annales de l'Institut Fourier, Tome 47, Fasc. 3, 859-884, 1997. Cedram |  MR 1465789 |  Zbl 0873.32004
[29] Liu (W.S.), Sussmann (H.J.). - Shortest paths for sub-Riemannian metrics of rank two distributions, Memoirs AMS, No. 564, Vol. 118, 1995.  MR 1303093 |  Zbl 0843.53038
[30] Lojasiewicz (S.), Sussmann (H.J.). - Some examples of reachable sets and optimal cost functions that fail to be subanalytic, SIAM J. on Control and Opt., Vol. 23, No. 4, 584-598, 1985.  MR 791889 |  Zbl 0569.49029
[31] Love (A.E.H.). - A treatise of the mathematica theory of elasticity, Dover, 1944.  MR 10851 |  Zbl 0063.03651
[32] Mischenko (A.S.) and al. - Lagrangian manifolds and the Maslov operator, Springer Verlag, New York, 1980.
[33] Montgomery (R.). - Abnormal minimizers, SIAM J. on Control and Opt., Vol. 32, No. 6, 1605-1620, 1997.  MR 1297101 |  Zbl 0816.49019
[34] Mourtada (A.), Moussu (R.). - Applications de Dulac et applications pfaffiennes, Bulletin SMF, 125, 1-13, 1997. Numdam |  MR 1459296 |  Zbl 0884.58004
[35] Moussu (R.), Roche (A.). - Théorie de Khovanski et problème de Dulac, Inv. Math., 105, 431-441, 1991.  MR 1115550 |  Zbl 0769.58050
[36] Pelletier (M.). - Communication personnelle.
[37] Pontriaguine (L.) et al. - Théorie mathématique des processus optimaux, Eds Mir, Moscou, 1974.  MR 358482 |  Zbl 0289.49002
[38] Roussarie (R.). - Bifurcations of planar vector fields and Hilbert's 16th problem, Birkhäuser, Berlin, 1998.  Zbl 0898.58039
[39] Sachkov (Y.L.). - Symmetries of flat rank two distributions and sub-Riemannian structures, Preprint Labo. de Topologie Dijon, 1998.  MR 2022707
[40] Trélat (E.). — Some properties of the value function and its level sets for affine control systems with quadratic cost, Journal of Dynamical and Control Systems, Vol. 6, No. 4, Oct. 2000, 511-541. arXiv |  MR 1778212 |  Zbl 0964.49021
[41] Trélat (E.). - Etude asymptotique et transcendance de la fonction valeur en contrôle optimal ; catégorie log-exp dans le cas sous-Riemannien de Martinet. Phd Thesis, Université de Bourgogne, Dijon, 2000.
[42] Trélat (E.). - Asymptotics of accessibility sets along an abnormal trajectory, ESAIM/COCV, Vol. 6, 387-414, 2001. Numdam |  MR 1836049 |  Zbl 0996.93009
[43] Trélat (E.). - Non subanalyticity of sub-Riemannian Martinet spheres, CRAS, t. 332, Série I, 527-532, 2001.  MR 1834063 |  Zbl 0999.53026
[44] Zelenko (I.), Zhitomirski (M.). - Rigid paths of generic 2-distributions on 3-manifolds, Duke Math. Journal, Vol. 79, No. 2, 281-307, 1995. Article |  MR 1344763 |  Zbl 0867.57022
[45] Zhitomirski (M.). — Typical singularities of differential 1-forms and pfaffian equations, Trans. of Math. Monographs, Vol. 113, AMS, 1992.  MR 1195792 |  Zbl 0771.58001
Search for an article
Search within the site
top